# SDR SWAA2023091189912

- Difficulty date: August 16, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED<[01] APPLIED A CHEMICAL CONVERSION COATING TO BARE ALUMINUM SURFACES OF CORNER SCUFF PLATE PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (6) AND SOPM 20-43-03 TYPE 2; CLASS A OR C APPLIED 2 LAYERS OF BMS 10-11; TYPE 1 PRIMER TO INNER SURFACE OF SCUFF PLATE PER SRM 53-30-15-2R-1. REFER TO SOPM 20-41-02;[02] INSPECTED AND VERIFIED CORRECTIVE ACTIONS.
